A 32-year-old female asked:
Disclaimer

i have a vitamin d deficiency. the doctor prescribed 2 medications for me but i fear that this 2 medications will have serious side effects. he prescribed davalindi and calcium d3f. a tablet each. does that might endanger me.

1 doctor answer
Dr. Gurmukh Singh
48 years experience Pathology
No: Your doctor has prescribed vitamin D and calcium and both are appropriate.
Answered on Nov 20, 2019
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 27-year-old male asked:
Dr. Krishna Kumar
54 years experience Psychiatry
Gastritis, Stress: I understand your concern Gastritis can be due to: Long-term use of Aspirin, ibuprofen (Advil, Motrin) and Naproxen (Aleve, Anaprox) Excessive alcoho ... Read More
1
1 comment
1
1 thank
A 32-year-old member asked:
Dr. Gurmukh Singh
48 years experience Pathology
Take vitamin D: It is not feasible to know if you have osteoporosis without a special x-ray examination. However, if you were vitamin D deficiency you should take at ... Read More
A 43-year-old member asked:
Dr. Thomas Namey
47 years experience Rheumatology
To low a dose!: Vitamin d repletion takes longer when you have more body fat, since it is a lipid soluble vitamin, and your general size, independent of leaness. Usua ... Read More
4
4 thanks
A 43-year-old male asked:
Dr. Philip Kern
42 years experience Endocrinology
Primary hyperpara: Low vit d is common in patients with primary hyperparathyroidism. Although it is possible that it can mask the hypercalcemia, usually it does not. I ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month